MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13222
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 20045963 was reviewed and the product was produced according to product specifications.All information reasonably known as of 14 jan 2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 9611594-2022-00003 for the first report.It was reported that there was a leakage in the cuff membrane.The cuff was tested prior to placing in the patient and no issues were noted.The device had been in place for two hours.Per additional information received 30 dec 2021 the patient's condition after the incident was "as fine as can be." no further information has been provided at this time.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 8.0 MM, ORAL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
lisa clark
5405 windward parkway
alpharetta, GA 30004
4704485444
MDR Report Key13267775
Report Number9611594-2022-00004
Device Sequence Number13832648
Product Code BTR
UDI-Device Identifier00609038132228
UDI-Public00609038132228
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model Number13222
Device Catalogue NumberN/A
Device Lot Number20045963
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight140 KG